Absolute summability of infinite series

  • C Orhan
  • M A Sarigöl


It is shown in [4] that if a normal matrix,A satisfies some conditions then |C,1| k summability implies |A| k summability wherek≥1. In the present paper, we consider the converse implication.


Normal matrix |C,1|k summability |C|k summability 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Flett T M, On an extension of absolute summability and theorems of Littlewood and Paley,Proc. London Math. Soc. 7 (1957) 113–141MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Cooke R G,Infinite Matrices and Sequence Spaces (Macmillan) (1950)Google Scholar
  3. [3]
    Kogbetliantz E, Sur les series absolument sommables par la methode des moyennes arithmetiques,Bull. Sci. Math. 49 (1925) 234–256Google Scholar
  4. [4]
    Orhan C, On absolute summability,Bull. Inst. Math. Acad. Sinica 15 (1987) 433–437MATHMathSciNetGoogle Scholar
  5. [5]
    Orhan C, On equivalence of summability methods,Math. Slovaca 40 (1990) 171–175MATHMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciencess 1995

Authors and Affiliations

  • C Orhan
    • 1
  • M A Sarigöl
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceAnkara UniversityAnkaraTurkey
  2. 2.Department of MathematicsErciyes UniversityKayseriTurkey

Personalised recommendations